# SDR AWXA200600282

- Difficulty date: January 29, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282120001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED CORROSION ON Y254 BEAM, AT FS 16 AND FS 20+4".  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-11-14 FIG 104.  MAINTENANCE REMOVED AND INSTALLED NEW FLOORBEAM AT Y254 FROM FS 12 TO FS 24 IAW AIRBUS 320 SRM 51-47-11.
